# SDR CALA2020121401368

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 14,416 hours, 1,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FLOOR PROXIMITY LIGHT ON SEAT 6D WAS INOPERABLE, REFER NON -ROUTINE NR 9421248.  SPEC NO.B787-33- 3-0002.  RE-CONNECTED THE CONNECTORS OF FWD FLOOR PROXIMITY LIGHT ON SEAT 6D.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT, THE RESULT WAS ''NORMAL'', REF TO AMM 33-51-06-00A-720A REV 142.
